Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 65, Number 2 (1959), 101--102
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: A. W. Tucker and R. D. Luce
Title: Contributions to the theory of games,
Additional book information: (Annals of Mathematics Studies, No. 40.) Princeton University Press, 1959. 9+453 pp., $6.00 (paperbound).

Review Information:

Reviewer: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 65 (1959), 338
DOI: https://doi.org/10.1090/S0002-9904-1959-10356-6